Distance from Idempotents to Nilpotents

Description

Citation

Title Distance from Idempotents to Nilpotents
Author(s) Gordon W. MacDonald
Journal Canadian Journal of Mathematics / Journal Canadien de Mathématiques
Date 2007
Volume 59
Issue 3
Start page 638
End page 657
DOI 10.4153/CJM-2007-027-x
Use/Reproduction Contact Author

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 294

Adding this citation to "My List" will allow you to export this citation in other styles.